# SDR UALA2011061602961

- Difficulty date: June 15, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 33,760 hours, 14,635 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HISS FROM TOP OF F-O WINDSCREEN.  STARTS AT .63 MACH AND 5.9 PSID.  LEAK SUCKS IN TRASH BAG.  RETORQUED AND SEALED F-O'S WINDSHIELD BOLTS IAW AMM PROCEDURES.  PLACED TAPE OVER UNCURED SEALANT ON F-O'S WINDSHIELD. CREATED CF FOR TAPE OVER SEALANT. CHECKED OK.
